MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; SUCTION IRRIGATOR

INTUITIVE SURGICAL, INC EndoWrist; SUCTION IRRIGATOR
Model Number 480299-08
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during da vinci-assisted hysterectomy - benign surgical procedure, the customer contacted intuitive technical support engineer (tse) to report an issue where the suction irrigator instrument was getting stuck when being removed and had to rip it apart to fully remove from the cannula.There was no issue with the system during this event.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.Technical support engineer (tse) suggested for the customer to notify the clinical sales rep (csr) who was identified and if this issue happens again to get the irrigator sent back for investigation.The system was working properly, and no additional action was required as the issue was resolved.Intuitive surgical, inc.(isi) has not received the suction irrigator instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.The probable root cause cannot be determined.

Brand Name
EndoWrist
Common Device Name
SUCTION IRRIGATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50183307
Report Number2955842-2026-35096
Device Sequence Number8242778
Product Code NAY
UDI-Device Identifier10886874114817
UDI-Public(01)10886874114817(10)K16260417
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480299-08
Device Catalogue Number480299
Device Lot NumberK16260417 0103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown